# SDR AALA202107074444

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,434 hours, 13,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT AT ROW 12 DEF INOPERATIVE. RESEATED CANNON PLUG FOR EMERGENCY LIGHT AT ROW 12 DEF PER AMM 33-51-00.
